# SDR MWEA96266

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY CEILING LIGHTS STAY ON WHEN AIRCRAFT POWER IS TURNED OFF.  REPLACED EMERGENCY CEILING LIGHT BATTERY PACK.  OPS CHECK GOOD.
